# SDR MWEA96662

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, RIGHT HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO.  MAINTENANCE REPLACED O-RING ON HYDRAULIC UNION AFT RIGHT MAIN GEAR DOOR ACTUATOR.  RESERVICED HYDRAULIC SYSTEM, OPS AND LEAK CHECKED SYSTEM.
